uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Estimation in multitype epidemics
Uppsala University.
1998 (English)In: JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY, Vol. 60, 663-679 p.Article in journal (Other scientific) Published
Abstract [en]

A multitype epidemic model is analysed assuming proportionate mixing between types. Estimation procedures for the susceptibilities and infectivities are derived for three sets of data: complete data, meaning that the whole epidemic process is observed con

Place, publisher, year, edition, pages
BLACKWELL PUBL LTD , 1998. Vol. 60, 663-679 p.
Keyword [en]
consistent estimator; counting processes; estimating equations; martingales; multitype epidemics; susceptibility and infectivity; MODELS; INFECTION
Identifiers
URN: urn:nbn:se:uu:diva-26966OAI: oai:DiVA.org:uu-26966DiVA: diva2:54860
Note
Addresses: Britton T, Uppsala Univ, Dept Math, Box 480, S-75106 Uppsala, Sweden. La Trobe Univ, Bundoora, Vic 3083, Australia.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 354 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf